MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US MBT REV TIBIAL BROACH 29 MM; KNEE INSTRUMENT : BROACHES

DEPUY ORTHOPAEDICS INC US MBT REV TIBIAL BROACH 29 MM; KNEE INSTRUMENT : BROACHES
Model Number 2178-63-109
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Twisted/Bent (2981)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Code Available (3191)
Date of Event 09/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the product d961673 is worn and needs to be replaced, the black end that goes over the implant to tighten was slipping when the surgeon was putting implants together.Product d217863109 and d217863111 are not holding stem trials well due to the wear at the connection site.Needs to be replaced.No surgical delay.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> examination of the returned device confirmed the reported event of wear.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
MBT REV TIBIAL BROACH 29 MM
Common Device Name
KNEE INSTRUMENT : BROACHES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10623941
Report Number1818910-2020-21558
Device Sequence Number14204162
Product Code HTQ
UDI-Device Identifier10603295096078
UDI-Public10603295096078
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2178-63-109
Device Catalogue Number217863109
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/28/2020
Initial Date Received by Manufacturer 09/21/2020
Supplement Date Received by Manufacturer09/28/2020
Initial Report FDA Received Date10/02/2020
Supplement Report FDA Received Date10/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1